# SDR DALA2016022601446

- Difficulty date: February 25, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N926DL
- Make and model: Doug MD-88
- Aircraft serial: 49713
- Aircraft time: 71,472 hours, 53,875 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PAN INNER STRUCTURE AFT EDGE OF FWD MAIN ENTRANCE DOOR, L1 ON AFT UPPER CORNER POSITION.  DUE TO EXCESSIVE DAMAGE THE L1 DOOR WAS REPLACED AND WILL BE INSTALLED UNDER CARD 48, ZONE 201.
